MAUDE Adverse Event Report: CARDINAL HEALTH PVC F TUBE 8FRX16IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH PVC F TUBE 8FRX16IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 460604E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the product won¿t allow the medicine to go through.There was no harm to the patient.

Brand Name
PVC F TUBE 8FRX16IN W ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12546218
Report Number9612030-2021-03046
Device Sequence Number3686648
Product Code PIF
UDI-Device Identifier10884521547209
UDI-Public10884521547209
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number460604E
Device Catalogue Number460604E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date09/29/2021
Patient Sequence Number1